# SDR CALA2025042904305

- Difficulty date: April 27, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N30913
- Make and model: Boeing 787-8
- Aircraft serial: 35879
- Aircraft time: 41,929 hours, 5,070 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66572202
- Part serial: 66572M9612
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PRESS OUT OF LIMITS DOOR 2R DOOR-MOUNTED ESCAPE SLIDE PACK INFLATION CYLINDER OUT (GO BAND) GREEN REF AMM DMC-B787-A-25-66-01-02B-300C-A. SEE PIC. REMOVED R2 DOOR ESCAPE SLIDE PACK ASSY REF AMM 25-66-01-01B-520A. SLIDE LOCATED IN C20 SUPERVISORS OFFICE. INSTALLED DOOR 2R SLIDE PER AMM B787-A-25-66-01-01B-720A-A. COMPLIED WITH GMM 09-25-05 AND AMM 25-66-01-01B-720A-A FOR INSTALLATION OF 2R DOOR SLIDE.
